MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 104-1006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred approximately 3 months after the primary surgery which occurred on (b)(6) 2024.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.40 mm + 6 humeral stability cup explanted and replaced with 40 mm + 9 humeral stability cup.
 
Additional Manufacturer Narrative
Revision occurred 3 months after the primary surgery for a dislocation of unknown cause.No actual, implied, or suspect link to fx product.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key19984303
Report Number3014128390-2024-00041
Device Sequence Number17236875
Product Code PHX
UDI-Device Identifier03701037309452
UDI-Public03701037309452
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/01/2025
Device Catalogue Number104-1006
Device Lot NumberN2312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale